MathSciNet Relay Station
MathSciNet bibliographic data
MR501182 (58 #18604) 58F99 (34B25 54H20)
Sacker, Robert J.; Sell, George R. A spectral theory for linear differential systems. J. Differential Equations 27 (1978), no. 3, 320–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement